# SDR DALA2023121810335

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LONGERONS 2L AND 2R OF FRAME STA Y=1133 AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00273: CRACKS ON LONGERONS 2L AND 2R OF FRAME STA Y=1133 AT AFT ACCESSORY COMPARTMENT WERE REPAIRED PER B717-200 SRM 51-41-05-0G, 51-41-01-0G, 51-41-02-0G, 53-00-05-2, AND B717-200 AMM 21-54-20 000-801 AND 21-54-01 400-801. (LP #0111511)
